Continuous-time games of timing - Archive ouverte HAL Access content directly
Journal Articles Journal of Economic Theory Year : 2005

Continuous-time games of timing

(1) , (2) , (3)
1
2
3
Eilon Solan
  • Function : Author
  • PersonId : 858141

Abstract

We address the question of existence of equilibrium in general timing games with complete information. Under weak assumptions, any two-player timing game has a Markov subgame perfect var epsilon-equilibrium, for each var epsilon>0. This result is tight. For some classes of games (symmetric games, games with cumulative payoffs), stronger existence results are established.

Dates and versions

hal-00464672 , version 1 (17-03-2010)

Identifiers

Cite

Nicolas Vieille, Eilon Solan, Rida Laraki. Continuous-time games of timing. Journal of Economic Theory, 2005, Vol.120,n°2, pp.206-238. ⟨10.1016/j.jet.2004.02.001⟩. ⟨hal-00464672⟩

Collections

X HEC CNRS
102 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More